본문 바로가기
KERD
논문KCI 등재

$\mathcal{W}$-resolutions and Gorenstein categories with respect to a semidualizing bimodules

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Let $\mathcal{W}$ be an additive full subcategory of the category $R$-Mod of left $R$-modules. We provide a method to construct a proper $\mathcal{W}_C^H$-resolution (resp. coproper $\mathcal{W}_C^T$-coresolution) of one term in a short exact sequence in $R$-Mod from those of the other two terms. By using these constructions, we introduce and study the stability of the Gorenstein categories $\mathcal{G}_C(\mathcal{WW}_C^T)$ and $\mathcal{G}_C(\mathcal{W}_C^H\mathcal{W})$ with respect to a semidualizing bimodule $C$, and investigate the 2-out-of-3 property of these categories of a short exact sequence by using these constructions. Also we prove how they are related to the Gorenstein categories $\mathcal{G}((R\ltimes C)\otimes_R\mathcal{W})_C$ and $\mathcal{G}(\textrm{Hom}_R(R\ltimes C,\mathcal{W}))_C$ over $R\ltimes C$.

Abstract

Let $\mathcal{W}$ be an additive full subcategory of the category $R$-Mod of left $R$-modules. We provide a method to construct a proper $\mathcal{W}_C^H$-resolution (resp. coproper $\mathcal{W}_C^T$-coresolution) of one term in a short exact sequence in $R$-Mod from those of the other two terms. By using these constructions, we introduce and study the stability of the Gorenstein categories $\mathcal{G}_C(\mathcal{WW}_C^T)$ and $\mathcal{G}_C(\mathcal{W}_C^H\mathcal{W})$ with respect to a semidualizing bimodule $C$, and investigate the 2-out-of-3 property of these categories of a short exact sequence by using these constructions. Also we prove how they are related to the Gorenstein categories $\mathcal{G}((R\ltimes C)\otimes_R\mathcal{W})_C$ and $\mathcal{G}(\textrm{Hom}_R(R\ltimes C,\mathcal{W}))_C$ over $R\ltimes C$.

참고문헌 (12)

  1. M. Auslander, "Stable Module Theory", Mem. Amer. Math. Soc, 94 (1969)
  2. L. W. Christensen, "Gorenstein dimensions, Lecture Notes in Math. vol. 1747" (2000), Springer
  3. E. E. Enochs, "Gorenstein injective and projective modules", Math. Z, 220(4), pp.611~633 (1995)
  4. E. E. Enochs, "Covers and envelopes by V -Gorenstein modules", Comm. Algebra, 33(12), pp.4705~4717 (2005)
  5. H.-B. Foxby, "Gorenstein modules and related modules", Math. Scand, 31, pp.267~284 (1972)
  6. E. S. Golod, "G-dimension and generalized perfect ideals", Trudy Mat. Inst. Steklov, 165, pp.62~66 (1984)
  7. H. Holm, "Semi-dualizing modules and related Gorenstein homological dimensions", J. Pure Appl. Algebra, 205(2), pp.423~445 (2006)
  8. H. Holm, "Foxby equivalence over associative rings", J. Math. Kyoto Univ, 47(4), pp.781~808 (2007)
  9. Z. Y. Huang, "Proper resolutions and Gorenstein categories", J. Algebra, 393, pp.142~169 (2013)
  10. S. Sather-Wagstaff, "Stability of Gorenstein categories", J. London Math. Soc, 77(2), pp.481~502 (2008)
  11. S. Sather-Wagstaff, "AB-contexts and stability for Gorenstein flat modules with respect ro semidualizing modules", Algebr. Represent. Theory, 14(3), pp.403~428 (2011)
  12. W. V. Vasconcelos, "Divisor Theory in Module Categories" (1974), North-Holland Publishing Co.

관련 논문AI추천

이 간행물의 다른 논문 (14건)